Ambiguity in partnerships

Kelsey, David and Spanjers, Willy (2004) Ambiguity in partnerships. The Economic Journal, 114(497), pp. 528-546. ISSN (print) 0013-0133

Full text not available from this archive.
Item Type: Article
Additional Information: This work was supported by Economic and Social Research Council [grant number R000222597]
Uncontrolled Keywords: nonadditive beliefs, moral hazard, Nash equilibrium, expected utility, uncertainty, risk, probabilities, teams, preferences, breaking
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017) > School of Economics (until November 2012)
Depositing User: Lyn Porteous
Date Deposited: 18 May 2007
Last Modified: 18 Aug 2010 10:58

Actions (Repository Editors)

Item Control Page Item Control Page